MathSciNet Relay Station
MathSciNet bibliographic data
MR2652627 (2011f:65101) 65J20 (47J06 47J25 65J15)
George, Santhosh On convergence of regularized modified Newton's method for nonlinear ill-posed problems. J. Inverse Ill-Posed Probl. 18 (2010), no. 2, 133–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement